# SDR R61A201303180287

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,776 hours, 8,510 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT THE AUTOFEATHER FUNCTION DID NOT ARM DURING THE TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AT LOW SPEED AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE CLEANED THE CONNECTOR ON NR 2 ENGINE PEC AND PERFORMED OPS TEST OF THE AUTOFEATHER SYSTEM PER BOMBA AMM 61-20-00.  OPS CHECKED GOOD.
